# SDR DL73S040045

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 54,428 hours, 42,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS75
- Part serial: 0473
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO OVERHEAD EMERGENCY LIGHT BULLNOSE INOP 19D.  FOUND BATTERY CHARGER RACK AT M1134 STA 629L INOP.  REPLACED CHARGER RACK.
